# SDR DU4R2022082500001

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: General aviation
- Aircraft: N210NV
- Make and model: Airbus A300*
- Aircraft serial: 5540
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Punctured
- Location: Between Rib 3 An
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT HAECO LAKE CITY, FLORIDA, FOUND A PUNCTURE AREA ON L/H FLAP ZONE 2, I/B FLAP APPROXIMATELY 12 INCHES AFT OF WALKWAY, 30 INCHES O/B OF FUSELAGE.  S/O 193141 N/R 34020
